# SDR 02FDEA00051

- Difficulty date: January 15, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 29,087 hours, 15,997 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Location: M/D Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

02-51 AFTER T/O MAIN DECK DOOR LIGHT CAME ON. A/C RELEASED PER MEL 52-9.
